# SDR IPXA2023082549891

- Difficulty date: August 19, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37858
- Aircraft time: 33,699 hours, 12,041 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586889
- Condition: Deformed
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAIN DECK CARGO FLOOR PANEL DEFORM PANEL, P/N:146T5869-89 I.A.W AMM 25-57-02-404-016 AND AMM 25-57-05-404-006 AND AMM 25-58-01-404-005  AND AMM 25-58-04-404-015 REV 139 RESTORED MAIN DECK CARGO HANDLING. JOB COMPLETED AND CONDITION CHECK NORMAL. REVIEWED
